Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 87, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 28, 2025, 10:48 PM CDT for Redwood County, Renville County, Yellow Medicine County, Minnesota. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2025, 10:48 PM CDT (03:48 UTC)
- Expired
- Jun 28, 2025, 11:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Redwood County, MN, Renville County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 116 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 11:15 PM CDT | TSTM WND GST 68 | 2 Ene Redwood Falls, MN | ASOS station KRWF Redwood Falls AP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 6:36 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.8 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2696 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.0
The text
As transmitted.
955
WUUS53 KMPX 290348
SVRMPX
MNC127-129-173-290445-
/O.NEW.KMPX.SV.W.0087.250629T0348Z-250629T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1048 PM CDT Sat Jun 28 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Renville County in central Minnesota...
Redwood County in southwestern Minnesota...
Southeastern Yellow Medicine County in west central Minnesota...
* Until 1145 PM CDT.
* At 1048 PM CDT, severe thunderstorms were located along a line
from 6 miles north of Bird Island to 12 miles southwest of Hanley
Falls, or along a line from 20 miles south of Willmar to 29 miles
south of Montevideo, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Redwood Falls, Olivia, Renville, Fairfax, Hector, Bird Island,
Morgan, Buffalo Lake, Wabasso, Franklin, Wood Lake, Morton, Echo,
Danube, Lakeside, Belview, Vesta, Milroy, Lucan and Clements.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
A Tornado Watch remains in effect until 100 AM CDT for portions of
central, southwest, and west central Minnesota.
&&
LAT...LON 4466 9560 4473 9534 4489 9507 4489 9450
4472 9451 4472 9463 4446 9463 4446 9479
4450 9487 4436 9487 4433 9559
TIME...MOT...LOC 0347Z 279DEG 37KT 4486 9491 4465 9521 4453 9575
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff4 follow-up statements
885
WWUS53 KMPX 290403
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1103 PM CDT Sat Jun 28 2025
MNC127-129-173-290445-
/O.CON.KMPX.SV.W.0087.000000T0000Z-250629T0445Z/
Redwood MN-Renville MN-Yellow Medicine MN-
1103 PM CDT Sat Jun 28 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR RENVILLE, REDWOOD AND SOUTHEASTERN YELLOW MEDICINE COUNTIES...
At 1103 PM CDT, severe thunderstorms were located along a line from
7 miles northeast of Bird Island to 8 miles west of Wabasso, or
along a line from 22 miles west of Hutchinson to 17 miles southwest
of Redwood Falls, moving east at 50 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Redwood Falls, Olivia, Fairfax, Hector, Bird Island, Morgan,
Buffalo Lake, Wabasso, Franklin, Morton, Echo, Danube, Lakeside,
Belview, Vesta, Milroy, Lucan, Clements, Seaforth and Delhi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
A Tornado Watch remains in effect until 100 AM CDT for portions of
central, southwest, and west central Minnesota.
&&
LAT...LON 4463 9560 4469 9524 4489 9497 4489 9450
4472 9451 4472 9463 4446 9463 4446 9479
4450 9487 4436 9487 4433 9559
TIME...MOT...LOC 0348Z 287DEG 45KT 4491 9508 4460 9513 4448 9567
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff000
WWUS53 KMPX 290421
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1121 PM CDT Sat Jun 28 2025
MNC173-290431-
/O.CAN.KMPX.SV.W.0087.000000T0000Z-250629T0445Z/
Yellow Medicine MN-
1121 PM CDT Sat Jun 28 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN YELLOW
MEDICINE COUNTY...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However, heavy rain is
still possible with these thunderstorms.
A Tornado Watch remains in effect until 100 AM CDT for a portion of
west central Minnesota.
&&
LAT...LON 4454 9559 4454 9536 4456 9536 4470 9491
4489 9487 4489 9450 4472 9451 4472 9463
4446 9463 4446 9479 4450 9487 4436 9487
4433 9559
TIME...MOT...LOC 0403Z 287DEG 45KT 4485 9481 4454 9487 4442 9541
$$
MNC127-129-290445-
/O.CON.KMPX.SV.W.0087.000000T0000Z-250629T0445Z/
Redwood MN-Renville MN-
1121 PM CDT Sat Jun 28 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN RENVILLE AND CENTRAL REDWOOD COUNTIES...
At 1121 PM CDT, severe thunderstorms were located along a line from
5 miles north of Hector to 7 miles north of Walnut Grove, or along a
line from 17 miles west of Hutchinson to 24 miles southwest of
Redwood Falls, moving east at 45 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Redwood Falls, Fairfax, Hector, Bird Island, Morgan, Buffalo Lake,
Wabasso, Franklin, Morton, Lakeside, Vesta, Milroy, Lucan,
Clements, Seaforth, Delhi, Redwood Falls Airport and North Redwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
A Tornado Watch remains in effect until 100 AM CDT for portions of
central and southwest Minnesota.
&&
LAT...LON 4454 9559 4454 9536 4456 9536 4470 9491
4489 9487 4489 9450 4472 9451 4472 9463
4446 9463 4446 9479 4450 9487 4436 9487
4433 9559
TIME...MOT...LOC 0403Z 286DEG 37KT 4487 9496 4458 9495 4437 9574
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff757
WWUS53 KMPX 290434
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1134 PM CDT Sat Jun 28 2025
MNC127-129-290445-
/O.CON.KMPX.SV.W.0087.000000T0000Z-250629T0445Z/
Redwood MN-Renville MN-
1134 PM CDT Sat Jun 28 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN RENVILLE AND CENTRAL REDWOOD COUNTIES...
At 1134 PM CDT, severe thunderstorms were located along a line from
near Stewart to near Lamberton, or along a line from 10 miles
southwest of Hutchinson to 20 miles southwest of Redwood Falls,
moving east at 45 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Redwood Falls, Fairfax, Hector, Morgan, Buffalo Lake, Wabasso,
Franklin, Morton, Lakeside, Vesta, Milroy, Lucan, Clements and
Seaforth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
&&
LAT...LON 4448 9559 4454 9510 4463 9477 4489 9472
4489 9450 4472 9451 4472 9463 4446 9463
4446 9479 4450 9487 4436 9487 4433 9559
TIME...MOT...LOC 0421Z 286DEG 37KT 4482 9471 4453 9470 4432 9549
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff283
WWUS53 KMPX 290441
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1141 PM CDT Sat Jun 28 2025
MNC127-129-290451-
/O.EXP.KMPX.SV.W.0087.000000T0000Z-250629T0445Z/
Redwood MN-Renville MN-
1141 PM CDT Sat Jun 28 2025
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 1145 PM CDT FOR
EASTERN RENVILLE AND CENTRAL REDWOOD COUNTIES...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with these thunderstorms.
A Tornado Watch remains in effect until 100 AM CDT for portions of
central and southwest Minnesota.
&&
LAT...LON 4448 9559 4454 9510 4463 9477 4489 9472
4489 9450 4472 9451 4472 9463 4446 9463
4446 9479 4450 9487 4436 9487 4433 9559
TIME...MOT...LOC 0434Z 286DEG 37KT 4478 9453 4449 9452 4428 9531
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:42 PM CDT, 4 hours 6 minutes earlier. Its key messages:
- Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop.
- Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July.
Area forecast discussion, Jun 28, 6:42 PM CDT, 4 hours 6 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 642 PM CDT Sat Jun 28 2025 .KEY MESSAGES... - Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop. - Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July. && .DISCUSSION... Issued at 249 PM CDT Sat Jun 28 2025 Although initially the unforecast MCS that came out of SoDak this morning added a good deal of uncertainty to the forecast. The wind field across southern MN says that it's impacts on the atmosphere were pretty minimal, with the main impact coming from its cloud cover slowing down diurnal warming. West of the cloud cover, there is a zone of enhanced WAA & isentropic lift near the h7 level that is producing accas across western into central MN that's trying to produce some convection as well, though this looks to remain elevated and continue to struggle and will not be a part of the main show expected for later today. As for the main show, that is expected to kick off quickly between 6pm and 8pm out in the region from Morris over to Mille Lacs. A slight delay in initiation thanks to the morning MCS. This is on the nose of an impressive CAPE gradient, where mlCAPE should be maximized in the 4000-5000 j/kg range. The highest CAPE values will be capped, but it's just north of the cap where storms will blow. Once they go, they'll go fast given the instability. Forecast hodographs do have a clockwise curve, but they're pretty short, indicative of the modest flow at best. This high CAPE/low shear environment will favor multi-cell clusters with occasional supercell structures. At initiation, we'll have the greatest threat for very large hail and brief tornadoes, but these will quickly congeal. This will likely result in one or more forward propagating MCSs that will pose a primarily wind threat through the rest of the night, but confidence is low on how any MCSs will evolve. The uncertainty for Sunday starts right away, besides any remnants from tonight's MCS(S), we're also seeing several CAMs that show yet another MCS coming out of SoDak late tonight into Sunday morning. This MCS would come from the storms we're starting to bubble up in northeast CO, with that energy heading for southern MN Sunday morning. How big of a threat this activity will pose to southern MN will come down to just how robust convection becomes over western/central SoDak tonight. For the rest of Sunday, we'll see a very weak and diffuse wind shift work across MN during the afternoon, with upper 60/lower 70 dewpoints in place. This will result in a diurnal uptick in storms again Sunday afternoon across eastern MN, but given the weak flow, the severe threat looks pretty low for Sunday, with an isolated severe storm possible. The only thing that could change this idea is if we get robust convection coming out of SoDak that kicks off an MCV that could serve as a focus stronger storms over southeast MN and western WI during the afternoon. Monday will be pleasant, but we'll have the upper trough currently over Alberta coming through during peak heating. Cooler temps aloft will allow for the development of some scattered diurnal showers Monday afternoon, with the greatest rain chances north of I-94. Rising heights behind this trough will finally bring as a for sure dry day on Tuesday. For Wednesday and beyond, confidence in the forecast diminishes considerably, with quite a bit of spread still present in the models with how quickly moisture returns to the upper MS Valley. Looking at the EPS, it currently favors a trough/frontal passage on Friday, timed absolutely perfectly for all those afternoon and evening Fourth of July celebrations you may have planned. No need to cancel plans yet, but if you do plan on being out and about to celebrate the Fourth, it would be a good idea to keep an eye on the forecast in the coming days. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 637 PM CDT Sat Jun 28 2025 Thunderstorms are beginning to develop across central Minnesota this evening. Expecting a line of storms to eventually move through the area between 03-09z from northwest to southeast. MVFR/IFR conditions are possible with these storms. Confidence was lower further east for KEAU, so have opted to leave out any overnight precip. Additional showers and storms are possible tomorrow, mainly for eastern MN/western WI, but have only included PROB30 for this. KMSP...Storms are expected between 06-09z. There is a high amount of uncertainty during the morning hours on whether or not showers and storms stick around. Another round of showers and storms are possible during the afternoon, but have only added a PROB30 to account for this for now. /OUTLOOK FOR KMSP/ MON...VFR. Wind NW 10-15G25 kts. TUE...VFR. Wind NW 10-15 kts. WED...VFR. Chc TSRA. Wind SW 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...MPG AVIATION...Dye
Hazardous weather outlook, Jun 28, 1:40 PM CDT, 9 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 140 PM CDT Sat Jun 28 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 291845- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 140 PM CDT Sat Jun 28 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected to develop over west central Minnesota late this afternoon, tracking east and south across the rest of central and southern Minnesota and into western Wisconsin tonight. Initially, tornadoes, very large hail, and damaging wind gusts will be possible, but the greatest severe hazard will transition to a strong wind threat through the night. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Another round of strong to severe storms possible on Sunday with the best chance in western Wisconsin. The greatest risk will be for damaging winds. More unsettled weather is expected Wednesday through the rest of next week. Some strong to severe storms will be possible with any storms that develop. Storms may possibly impact the area during the late afternoon and evening on the Fourth of July. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this evening and overnight.
In the hours before
Local storm report, Jun 28, 9:40 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
940 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM Funnel Cloud 1 S Elmdale 45.82N 94.49W
06/28/2025 Morrison MN Trained Spotter
Funnel cloud spotted near Elmdale.
&&
RMDLocal storm report, Jun 28, 9:59 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
959 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM Funnel Cloud 3 SE Rice 45.72N 94.19W
06/28/2025 Benton MN Trained Spotter
Trained spotter reported funnel cloud
between the city of Rice and Sauk Rapids.
&&
RMDLocal storm report, Jun 28, 10:10 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1010 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Tstm Wnd Gst 1 N Rice 45.77N 94.23W
06/28/2025 M60 MPH Benton MN Mesonet
Mesonet station MN064 T.h.10 - Rice - Mp
162.
&&
RMDLocal storm report, Jun 28, 10:15 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1015 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Tstm Wnd Dmg 3 SW Sartell 45.59N 94.25W
06/28/2025 Stearns MN Public
3-inch tree limbs down. Report via mPING.
Time estimated via radar.
&&
RMDLocal storm report, Jun 28, 10:18 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1018 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM Tstm Wnd Dmg Renville 44.79N 95.21W
06/28/2025 Renville MN Storm Chaser
Storm chaser reported numerous trees down in
Renville.
&&
RMDLocal storm report, Jun 28, 10:30 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1030 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM Tstm Wnd Gst Hanley Falls 44.69N 95.61W
06/28/2025 M64 MPH Yellow Medicine MN Mesonet
Mesonet station MN033 T.h.23 - Hanley Falls
- Mp 94.
&&
RMDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:07 PM CDT | Tornado Warning | MPX | Pope, Swift | 23 min |
| Jun 28, 7:16 PM CDT | Tornado Warning | MPX | Lac qui Parle | 29 min |
| Jun 28, 7:29 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 46 min |
| Jun 28, 7:31 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 59 min |
| Jun 28, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 31 min |
| Jun 28, 7:44 PM CDT | Tornado Warning | MPX | Lac qui Parle | 21 min |
| Jun 28, 7:47 PM CDT | Tornado Warning | MPX | Swift | 28 min |
| Jun 28, 8:00 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 35 min |
| Jun 28, 8:07 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 38 min |
| Jun 28, 8:20 PM CDT | Tornado Warning | MPX | Yellow Medicine | 40 min |
| Jun 28, 8:23 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 19 min |
| Jun 28, 8:35 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 40 min |
| Jun 28, 8:43 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi, Swift | 32 min |
| Jun 28, 8:46 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 44 min |
| Jun 28, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 24 min |
| Jun 28, 8:55 PM CDT | Special Weather Statement | MPX | Douglas | 35 min |
| Jun 28, 9:07 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 53 min |
| Jun 28, 9:12 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi | 12 min |
| Jun 28, 9:22 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns, Todd | 38 min |
| Jun 28, 9:26 PM CDT | Flash Flood Warning | MPX | Lac qui Parle, Yellow Medicine | 4 hr |
| Jun 28, 9:31 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 19 min |
| Jun 28, 9:36 PM CDT | Tornado Warning | MPX | Benton, Morrison, Stearns | 39 min |
| Jun 28, 9:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Yellow Medicine | 35 min |
| Jun 28, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns | 40 min |
| Jun 28, 9:57 PM CDT | Tornado Warning | MPX | Renville | 33 min |
| Jun 28, 10:09 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison | 36 min |
| Jun 28, 10:21 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Yellow Medicine | 39 min |
| Jun 28, 10:28 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 1 more | 47 min |
| Jun 28, 10:44 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 20 min |
| Jun 28, 11:07 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Sibley | 53 min |
| Jun 28, 11:14 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Hennepin, Isanti, Ramsey, Sherburne and 2 more | 46 min |
| Jun 29, 12:00 AM CDT | Special Weather Statement | MPX | Hennepin | 30 min |
| Jun 29, 12:08 AM CDT | Tornado Warning | MPX | Carver, Hennepin | 37 min |
| Jun 29, 12:13 AM CDT | Flash Flood Warning | MPX | Sherburne, Wright | 95 min |
| Jun 29, 12:15 AM CDT | Tornado Warning | MPX | Carver, Scott, Sibley | 30 min |
| Jun 29, 12:17 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 43 min |
| Jun 29, 12:35 AM CDT | Tornado Warning | MPX | Dakota, Hennepin, Scott | 25 min |
| Jun 29, 12:52 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey | 23 min |
| Jun 29, 1:04 AM CDT | River Flood Warning | MPX | Hennepin, Wright | 21 days |
| Jun 29, 1:14 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 31 min |
| Jun 29, 11:19 AM CDT | Areal Flood Warning | MPX | Lac qui Parle, Yellow Medicine | 22 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.